Click to link to this page
Feed | Jetsun Sunbeds
Monday-Friday (11am-9pm) • Saturday (11am-7.00pm)

Dangerous side effects of #Antidepressants

Read about health benefits of the Sun, VitaminD3, Vitamin D, Cancer prevention and recovery, Tanning health and safety, Disease
Guidelines
Topics posted by the Admin team for you to read and reply to. Members can not start Topics within this section. :jetsun:

Dangerous side effects of #Antidepressants

Postby Admin » 11 Oct 18 21:37

Common side effects of SSRIs can include:

Suicidal thoughts OMG yes Unbelievable but true. The warnings are labelled on these drugs.
Some people have suicidal thoughts and a desire to self-harm when they first take SSRIs. Young people under 25 seem particularly at risk.
It may be useful to tell a relative or close friend that you've started taking antidepressants and ask them to read the leaflet that comes with your medication. Ask them to tell you if they think your symptoms are getting worse, or if they're worried about changes in your behaviour.

Less common side effects


• bruising or bleeding easily, including vomiting blood or blood in your stools
• confusion
• movement problems, such as stiffness or shaking
• seeing or hearing things that aren't real (hallucinations)
• being unable to pee
Speak to your doctor or go to your nearest hospital immediately if you vomit blood, have blood in your poo, or have problems peeing.

Serotonin syndrome

Serotonin syndrome is an uncommon, but potentially serious, set of side effects linked to SSRIs.
Serotonin syndrome occurs when the levels of a chemical in your brain called serotonin become too high. It's usually triggered when you take an SSRI in combination with another medication (or substance) that also raises serotonin levels, such as another antidepressant or St John's wort.
Symptoms of serotonin syndrome can include:
• confusion
• agitation
• muscle twitching
• sweating
• shivering
• diarrhoea

Symptoms of severe serotonin syndrome include:

• A high temperature of 38C or above
• seizures (fits)
• irregular heartbeat (arrhythmia)
• loss of consciousness

Hyponatraemia

Elderly people who take SSRIs may experience a severe fall in sodium (salt) levels known as hyponatremia. This may lead to a build-up of fluid inside the body's cells, which can be potentially dangerous.
This side effect occurs because SSRIs can block the effects of a hormone that helps to regulate levels of sodium and fluid in the body.
Elderly people are vulnerable because fluid levels become more difficult for the body to regulate.

Mild hyponatremia
can cause symptoms similar to depression or side effects of SSRIs, such as:
• feeling sick
• headache
• muscle pain
• reduced appetite
• confusion
More severe hyponatremia
can cause the following symptoms:
• feeling listless and tired
• disorientation
• agitation
• psychosis
• seizures (fits)
The most serious cases of hyponatremia can cause you to stop breathing or go into a coma.

• feeling agitated, shaky or anxious
• feeling or being sick
• indigestion
• diarrhoea or constipation
• loss of appetite and weight loss
• dizziness
• blurred vision
• dry mouth
• excessive sweating
• sleeping problems (insomnia) or drowsiness
• headaches
• low sex drive
• difficulty achieving orgasm during sex or masturbation
• in men, difficulty obtaining or maintaining an erection (erectile dysfunction)

OMG Sounds like a safe chemical then to put into your body and brain.
Plus don't forget these do not treat the cause they treat the symptom.
You have to ask yourself, why are they not balancing the neurotransmitters through the methylation cycle which is where the problem lies with this particular cause of depression.
Also why are most people on these SSRIs on them for the rest of their lives.
But when they try to come of them the problem is not fixed and so they go back to the doctors for more SSRIs and that is where the placebo effect kicks in because of the belief system that they have. (criminal) But the mental pandemic is worth £millions.
Know The Truth!
User Avatar
Admin
Site Admin
Site Admin
 
Posts: 201
Joined: 29 Jun 13 03:51
Location: Burnley
Name: Stan
Gender: Male
Jetsun Customer: Yes
Age: 65



Facebook Comment

Recommend


 

Share


Dangerous side effects of #Antidepressants • Tanning and Health News

JetsunSunbeds Chat Advice Forum. Read about health benefits of the Sun, VitaminD3, Vitamin D, Cancer prevention and recovery, Tanning health and safety, Disease

Who is online

Users browsing this forum: No registered users and 1 guest

cron
 
Scroll to TopScroll to Top